# SDR 95ZZZX6920

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7433B
- Make and model: Bbavia 7EC
- Aircraft serial: 7EC471
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Lug
- Part number: 12266
- Condition: Failed
- Location: Mlg
- Part time: 3,139 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR ATTACHMENT POINT LUGS WERE WORN TO THE POINT OF FAILURE.  THE BOLT HOLES WERE ELONGATED.  THE RIGHT FORWARD LUG CRACKED AT THE BOLT HOLE.  THE LANDING GEAR FOLDED ON LANDING.  THE PILOT REPORTED A DIFFERENT PILOT HAD DONE A 'WHEELS ON' LANDING ON THE TURF RUNWAY WHICH CROSSES THE HARD SURFACE RUNWAY AND STILL HAD A BIT OF SPEED WHEN CROSSING THE HARD SURFACE.
